Journal of Mathematics of Kyoto University

On a generalization of complete intersections

Shigefumi Mori

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 15, Number 3 (1975), 619-646.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523007

Digital Object Identifier
doi:10.1215/kjm/1250523007

Mathematical Reviews number (MathSciNet)
MR393054

Zentralblatt MATH identifier
0332.14019

Citation

Mori, Shigefumi. On a generalization of complete intersections. J. Math. Kyoto Univ. 15 (1975), no. 3, 619--646. doi:10.1215/kjm/1250523007. https://projecteuclid.org/euclid.kjm/1250523007


Export citation